Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 42, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jun 19, 2012, 8:51 PM CDT. It took effect at Jun 20, 2012, 7:00 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2012, 8:51 PM CDT (01:51 UTC)
- In effect from
- Jun 20, 2012, 7:00 AM CDT
- Expired
- Jun 21, 2012, 3:30 AM CDT
- In force
- 21 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
529 WHUS73 KGRB 200151 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 851 PM CDT TUE JUN 19 2012 ...GUSTY WINDS AND BUILDING WAVES ON WEDNESDAY... .A TIGHTENING PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT WILL PRODUCE GUSTY WINDS AND BUILDING WAVES ON WEDNESDAY. SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE IN THE AFTERNOON AND EVENING THAT WILL HAVE POTENTIAL TO CREATE STRONG GUSTY WINDS AND LOCALLY HIGHER WAVES. LMZ521-522-541>543-201000- /O.NEW.KGRB.SC.Y.0042.120620T1200Z-120621T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 851 PM CDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY. * SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS WEDNESDAY MORNING...AND CONTINUE THROUGH EARLY EVENING. GUSTS TO 30 KTS ARE POSSIBLE. * WAVES WILL BUILD TO 3 TO 5 FT ON LAKE MICHIGAN AND 2 TO 4 FT ON THE BAY LATE WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
5 follow-up statements
685 WHUS73 KGRB 200905 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 405 AM CDT WED JUN 20 2012 ...GUSTY WINDS AND BUILDING WAVES TODAY... .A TIGHTENING PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT WILL PRODUCE GUSTY WINDS AND BUILDING WAVES BY LATE MORNING. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING... BECOMING LIKELY TONIGHT...CREATING STRONG GUSTY WINDS AND LOCALLY HIGHER WAVES. LMZ521-522-541>543-201715- /O.EXT.KGRB.SC.Y.0042.120620T1200Z-120621T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 405 AM CDT WED JUN 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT THIS EVENING... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS THIS MORNING...AND CONTINUE THROUGH THE EVENING. GUSTS TO 30 KTS ARE POSSIBLE THIS AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FT ON LAKE MICHIGAN AND 2 TO 4 FT ON THE BAY BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
809 WHUS73 KGRB 201524 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1024 AM CDT WED JUN 20 2012 ...GUSTY WINDS AND BUILDING WAVES TODAY... .A TIGHTENING PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT WILL PRODUCE GUSTY WINDS AND BUILDING WAVES BY LATE MORNING. SCATTERED THUNDERSTORMS LIKELY LATE TONIGHT...CREATING STRONG GUSTY WINDS AND LOCALLY HIGHER WAVES. LMZ521-522-541>543-202330- /O.CON.KGRB.SC.Y.0042.000000T0000Z-120621T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1024 AM CDT WED JUN 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS THIS MORNING...AND CONTINUE THROUGH THE EVENING. GUSTS TO 30 KTS ARE POSSIBLE THIS AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FT ON LAKE MICHIGAN AND 2 TO 4 FT ON THE BAY BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
102 WHUS73 KGRB 202023 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 PM CDT WED JUN 20 2012 ...GUSTY WINDS AND LARGE WAVES CONTINUE... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT WILL CONTINUE TO PRODUCE GUSTY WINDS AND LARGE WAVES. SCATTERED THUNDERSTORMS LIKELY LATE TONIGHT... CREATING STRONG GUSTY WINDS AND LOCALLY HIGHER WAVES. LMZ521-522-541>543-210430- /O.EXT.KGRB.SC.Y.0042.000000T0000Z-120621T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 323 PM CDT WED JUN 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT THURSDAY... * SOUTH WINDS 15 TO 25 KTS THROUGH THIS EVENING. WINDS WILL VEER TO THE SOUTHWEST/WEST LATE THIS EVENING AND OVERNIGHT AND DECREASE TO 10 TO 20 KTS. * WAVES OF 3 TO 5 FT ARE EXPECTED ON LAKE MICHIGAN AND 2 TO 4 FT ON THE BAY. WAVES WILL SLOWLY SUBSIDE EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
729 WHUS73 KGRB 210222 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 922 PM CDT WED JUN 20 2012 ...GUSTY WINDS AND LARGE WAVES CONTINUE TONIGHT... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT WILL CONTINUE TO PRODUCE GUSTY WINDS AND LARGE WAVES. SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA AS WELL...CREATING STRONG GUSTY WINDS AND LOCALLY HIGHER WAVES. LMZ521-522-541>543-211000- /O.CON.KGRB.SC.Y.0042.000000T0000Z-120621T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 922 PM CDT WED JUN 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT THURSDAY... * SOUTH WINDS 10 TO 20 KTS WITH GUSTS TO 25 KTS THROUGH LATE THIS EVENING...VEERING WEST BY MIDNIGHT...THEN DECREASING TO 10 TO 20 KTS OVERNIGHT. * WAVES OF 3 TO 5 FT ARE EXPECTED ON LAKE MICHIGAN AND 2 TO 4 FT ON THE BAY. WAVES WILL SLOWLY SUBSIDE EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
880 WHUS73 KGRB 210830 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 330 AM CDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... LMZ521-522-541>543-210930- /O.CAN.KGRB.SC.Y.0042.000000T0000Z-120621T1000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 330 AM CDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES HAVE SUBSIDED TO LESS THAN SMALL CRAFT CONDITIONS ACROSS THE NEARSHORE AREA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 6:50 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 19, 6:50 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 650 PM CDT TUE JUN 19 2012 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND TOMORROW...TIMING OF A COLD FRONT WHICH WILL INFLUENCE TSTMS TRENDS AND THE POTENTIAL FOR SVR WEATHER ARE THE MAIN CONCERNS FOR THE SHORT TERM. A WARM FRONT WAS MOVING NORTH THROUGH CENTRAL WISCONSIN EARLY THIS AFTERNOON WITH GENERAL UPPER LEVEL RIDGING OVERTAKING THE AREA. THIS HAS ALLOWED CLOUDS TO QUICKLY MOVE OUT FOLLOWING THIS MORNINGS TSTM ACTIVITY...WITH JUST SCATTERED CLOUD COVER CURRENTLY OVER N/NC WI. MORE TSTMS HAVE DEVELOPED TO THE NORTH OF THE 850MB FRONT IN NORTHEAST MN...AND SHOULD REMAIN OUTSIDE OF THE CWA THIS AFTERNOON. THE FRONT WILL CONTINUE TO PUSH NORTHWARD OVERNIGHT INTO THE UPPER PENINSULA. EXPECT DRY AND MOSTLY CLEAR CONDITIONS OVERNIGHT WITH CONTINUED UPPER LEVEL RIDGING AND NO SIGNIFICANT FORCING PRESENT. THE ONLY EXCEPTION WHERE RESIDUAL CLOUDINESS FROM THIS AFTERNOONS UPSTREAM CONVECTION MAY DRIFT INTO FAR NORTHERN WI...KEEPING SKIES PARTLY CLOUDY. THE AREA WILL BE SITTING IN THE WARM SECTOR OVERNIGHT KEEPING US WARM AND MUGGY. INCREASED OVERNIGHT LOWS BY A DEGREE OR TWO AS WINDS AT 850 CRANK UP OUT OF THE SOUTHWEST AND TO REFLECT THE GENERAL WARMING TRENDS IN THE GUIDANCE. MODELS VARY SLIGHTLY ON THE TIMING OF THE COLD FRONT THAT IS PROGGED TO SWEEP ACROSS THE STATE TOMORROW...WITH THE NAM/GFS/HPC BEING THE FASTEST AND THE GEM/EURO BEING THE SLOWEST. SLOWED PCPN IN THE AFTERNOON TO REFLECT THE GENERAL SLOWING TREND IN ALL THE MODELS. COLD FRONT SHOULD REACH THE WESTERN EDGE OF THE CWA AROUND 18Z WED AND PUSH THROUGH CENTRAL WISCONSIN BY 00Z. MOST OF THE ACTIVITY SHOULD DEVELOP ALONG OR JUST BEHIND THE FRONT WHERE FORCING WILL BE GREATEST. THERE IS A CHANCE THAT THE STORMS WILL STRONG TO ISOLATED SEVERE...ESPECIALLY IN NORTH CENTRAL WISCONSIN WHERE INSTABILITY AND SHEAR VALUES WILL BE GREATEST AND COINCIDE WITH THE FRONTAL PASSAGE...WITH SPC HIGHLIGHTING MUCH OF THE AREA WITH THE DAY 2 SLIGHT RISK. MAX TEMPS WILL ONCE AGAIN CLIMB INTO THE UPPER 80S AND LOWER 90S WITH CONTINUED WARM/MOIST SOUTHERLY FLOW. .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY. THE LATEST GFS ENSEMBLE MEAN INDICATES THAT WILL SEE A TROUGH MOVE ACROSS THE REGION THURSDAY INTO FRIDAY BEFORE SETTLING OVER THE EASTERN GREAT LAKES THIS WEEKEND INTO EARLY NEXT WEEK. MEANWHILE...A PERSISTENT TROUGH WILL SET UP SHOP OVER THE WEST COAST OF NORTH AMERICA WHILE RIDGING WILL BUILD OVER THE PLAINS. THIS PATTERN WILL PLACE OUR REGION WITHIN NORTHWEST FLOW ALOFT WHICH SHOULD LEAD TO A QUIETER PATTERN LATE IN THE PERIOD. OTHERWISE...SHOULD SEE ACTIVE WEATHER CONTINUE WEDNESDAY NIGHT WHEN THE LEADING EDGE OF THE TROUGH PUSHES A COLD FRONT ACROSS THE REGION. MODELS HAVE SUBTLE TIMING DIFFERENCES...BUT WILL USE THE ROBUST AGREEMENT OF THE NAM/ECMWF/CANADIAN. ONCE ON THE BACKSIDE OF THE TROUGH...WILL SEE A WAVE DROP SOUTHWARD ACROSS ONTARIO THIS WEEKEND. MODELS HAVE ALL SORTS OF DETAIL DIFFERENCES FOR THIS WAVE...SO WILL HAVE TO TAKE A GENERAL MODEL COMPROMISE. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...A SHORTWAVE TROUGH WILL BE PUSHING A COLD FRONT ACROSS THE MOST OF THE AREA WEDNESDAY EVENING...AND FAR EASTERN WISCONSIN OVERNIGHT. AHEAD OF THE SHORTWAVE...WILL SEE MODEST -DIVQ SPREAD ACROSS THE AREA AS WELL AS THE RIGHT REAR QUAD OF A JET STREAK...AND THEN WILL HAVE MID- LEVEL FGEN ALONG THE COLD FRONT. WITH PLENTY OF FORCING...ML CAPES WILL BE IN THE 1500-2000 J/KG RANGE AHEAD OF THE FRONT OVER CENTRAL AND NORTH-CENTRAL WISCONSIN EARLY WEDNESDAY EVENING. CAPES WILL DIMINISH THROUGH THE EVENING AS THE FRONT MOVES INTO EASTERN WISCONSIN. 0-6KM BULK SHEAR WILL BE IN THE 30-35 KT RANGE...WHICH IS NOT LIKE YESTERDAY (WHICH WAS 50-60 KTS) BUT STILL SUFFICIENT FOR THE POTENTIAL OF SEVERE WEATHER. SO IT SEEMS LIKE THE WESTERN FORECAST AREA WILL HAVE A BETTER SHOT OF SEVERE THUNDERSTORMS...AND WINDS/HAIL WILL BE THE MAIN THREATS. PWATS UPWARDS OF 1.75 INCHES COULD ALSO CREATE QUICK HEAVY RAINS...BUT THE FRONT WILL BE MOVING SO URBAN AREAS MAY ONLY STAND A CHANCE OF MINOR STREET FLOODING. THE FRONT WILL CLEAR THE AREA LATE WEDNESDAY NIGHT...WHICH WILL BRING THE END OF PRECIP CHANCES AND RETURN COOLER/LESS HUMID CONDITIONS TO THE REGION. THURSDAY WILL BE QUIET FOR THE MOST PART. DO SEE INSTABILITY DEVELOPING IN THE AFTERNOON OVER N-C WISCONSIN WHERE WILL HAVE DECENT MID-LEVEL LAPSE RATES. SOME POSSIBILITY OF WEAK SHORTWAVE ENERGY MOVING OVERHEAD AT THIS TIME...SO WILL LEAVE AN ISOLATED MENTION. ONCE THIS INSTABILITY DISSIPATES...THINK A DRY FORECAST CAN RESUME. HIGHS ON THURSDAY BACK TO THE MID 70S TO LOW 80S AND LOWS BACK INTO THE 50S TO LOW 60S. REST OF THE FORECAST...NORTHWEST FLOW WILL BE IN PLACE ALOFT ON FRIDAY WITH HIGH PRESSURE AT THE SURFACE. WILL GO WITH A DRY FORECAST. BETTER CHANCES OF PRECIPITATION LOOK TO OCCUR SATURDAY INTO SATURDAY NIGHT WHEN A SHORTWAVE DROPS SOUTH OUT OF ONTARIO AND RETURN FLOW TRIES TO SPREAD NE ACROSS WISCONSIN. MEDIUM CHANCE POPS SEEM GOOD UNTIL WE CAN GET A BETTER HANDLE ON THE DETAILS. DRY CONDITIONS SEEM TO SETTLE IN SUNDAY THROUGH TUESDAY AS THE PATTERN AMPLIFIES...THE FLOW TURNS NORTH...AND COOL HIGH PRESSURE SLIDES SOUTH INTO THE REGION. && .AVIATION...MAIN CONCERN FOR TONIGHT WILL BE LLWS AS FLOW ALOFT INCREASES ABOVE DEVELOPING NOCTURNAL INVERSION. MODELS ALL POINT TO LIGHT FOG TONIGHT...WITH HIGH DEW POINT AIR OVER REGION. THOUGH UNLIKE LAST NIGHT HAVE A GRADIENT TONIGHT SO WILL JUST ADD 5 MILE VSBY FOR BRIEF PERIOD. SOME SUGGESTION THAT MAY SEE SOME STRATUS FORM OVERNIGHT...THOUGH TOO MUCH UNCERTAINTY TO ADD AT THIS TIME. LOOK FOR GUSTY SW WINDS WED AHEAD OF COLD FRONT EXPECTED TO MOVE INTO AREA LATE WED AFTN. MUCH OF PCPN TO BE WITH OR JUST BEHIND FRONT...WITH A WEAKENING TREND AS IT MOVES EAST WED EVENING. TE && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 19, 3:00 PM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 300 PM CDT TUE JUN 19 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 300 PM CDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS FAR NORTHERN AREAS TONIGHT...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA WEDNESDAY AND WEDNESDAY NIGHT. ALTHOUGH THERE IS SOME UNCERTAINTY CONCERNING THE DEGREE OF THE SEVERE THREAT...IT APPEARS THAT AT LEAST ISOLATED SEVERE THUNDERSTORMS WILL DEVELOP NEAR A COLD FRONT DURING THE AFTERNOON AND EVENING HOURS. DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL SHOULD BE THE PRIMARY THREATS. THE CHANCE FOR THUNDERSTORMS WILL RETURN DURING THE WEEKEND...HOWEVER CONDITIONS ARE NOT EXPECTED TO BE FAVORABLE FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-202000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 300 PM CDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THUNDERSTORMS COULD POSE A HAZARD TO BOATERS ON WEDNESDAY NIGHT...AND AT TIMES THIS WEEKEND. WOLF/MPC
In the hours before
Local storm report, Jun 19, 3:13 PM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
313 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 1 NW ANGELICA 44.67N 88.31W
06/18/2012 SHAWANO WI BROADCAST MEDIA
CAMPER TRAILER DESTROYED. DELAYED REPORT
&&
EBLocal storm report, Jun 19, 3:17 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 2 E IRMA 45.34N 89.62W
06/18/2012 E1.00 INCH LINCOLN WI TRAINED SPOTTER
TIME ESTIMATED
0225 PM HAIL 3 E COLBY 44.91N 90.24W
06/18/2012 M1.00 INCH MARATHON WI TRAINED SPOTTER
0227 PM HAIL 5 E ABBOTSFORD 44.95N 90.22W
06/18/2012 E1.00 INCH MARATHON WI CO-OP OBSERVER
42 MPH WIND GUST
0245 PM HAIL SUMMIT LAKE 45.38N 89.19W
06/18/2012 M1.75 INCH LANGLADE WI TRAINED SPOTTER
0251 PM HEAVY RAIN COLBY 44.91N 90.30W
06/18/2012 M1.00 INCH MARATHON WI CO-OP OBSERVER
ONE INCH OF RAIN IN TSTMS.
0253 PM HEAVY RAIN COLBY 44.91N 90.30W
06/18/2012 M1.00 INCH MARATHON WI CO-OP OBSERVER
ONE INCH OF RAIN IN TSTMS.
0308 PM HAIL BROKAW 45.03N 89.65W
06/18/2012 M1.25 INCH MARATHON WI TRAINED SPOTTER
0322 PM HAIL PLOVER 44.45N 89.53W
06/18/2012 M0.75 INCH PORTAGE WI STORM CHASER
SOME ROTATION NOTED IN CLOUDS.
0325 PM HEAVY RAIN CALDRON FALLS RESERVOIR 45.38N 88.26W
06/18/2012 M1.25 INCH MARINETTE WI CO-OP OBSERVER
FELL IN ABOUT 30 MINUTES
0402 PM FUNNEL CLOUD ELAND 44.88N 89.19W
06/18/2012 SHAWANO WI PUBLIC
0405 PM HAIL WAUPACA 44.34N 89.06W
06/18/2012 M0.50 INCH WAUPACA WI TRAINED SPOTTER
SLIGHTLY LARGER THAN A HALF INCH
0409 PM HAIL KING 44.33N 89.13W
06/18/2012 M1.00 INCH WAUPACA WI TRAINED SPOTTER
0409 PM HAIL CLINTONVILLE 44.61N 88.75W
06/18/2012 M1.25 INCH WAUPACA WI TRAINED SPOTTER
0410 PM HAIL CLINTONVILLE 44.61N 88.75W
06/18/2012 M1.00 INCH WAUPACA WI TRAINED SPOTTER
0411 PM HAIL WAUPACA 44.34N 89.06W
06/18/2012 M0.75 INCH WAUPACA WI TRAINED SPOTTER
0428 PM HAIL PESHTIGO 45.04N 87.75W
06/18/2012 M1.50 INCH MARINETTE WI TRAINED SPOTTER
0430 PM FUNNEL CLOUD OCONTO 44.88N 87.88W
06/18/2012 OCONTO WI BROADCAST MEDIA
FUNNEL DROPPED DOWN THEN WENT BACK UP
0440 PM TSTM WND DMG 1 NW ANGELICA 44.67N 88.31W
06/18/2012 SHAWANO WI BROADCAST MEDIA
CAMPER TRAILER DESTROYED. DELAYED REPORT
0504 PM HAIL 4 NW WINCHESTER 44.24N 88.72W
06/18/2012 E1.75 INCH WINNEBAGO WI EMERGENCY MNGR
NEAR INTERSECTION OF HWY 45 AND HWY 10
0512 PM HAIL NEENAH 44.18N 88.44W
06/18/2012 M0.75 INCH WINNEBAGO WI TRAINED SPOTTER
0512 PM HAIL NEENAH 44.18N 88.44W
06/18/2012 M1.25 INCH WINNEBAGO WI TRAINED SPOTTER
0512 PM HAIL 1 S LARSEN 44.17N 88.61W
06/18/2012 M0.50 INCH WINNEBAGO WI TRAINED SPOTTER
ALSO SEES WALL CLOUD
0515 PM HAIL NEENAH 44.18N 88.44W
06/18/2012 M1.25 INCH WINNEBAGO WI TRAINED SPOTTER
0518 PM HAIL NEENAH 44.18N 88.44W
06/18/2012 M1.25 INCH WINNEBAGO WI AMATEUR RADIO
0519 PM HAIL MENASHA 44.20N 88.44W
06/18/2012 M1.00 INCH WINNEBAGO WI TRAINED SPOTTER
0520 PM HAIL 2 S APPLETON 44.23N 88.40W
06/18/2012 M1.00 INCH CALUMET WI AMATEUR RADIO
0526 PM HAIL 2 E MENASHA 44.20N 88.40W
06/18/2012 M1.00 INCH CALUMET WI AMATEUR RADIO
0535 PM TSTM WND GST APPLETON 44.26N 88.40W
06/18/2012 E55.00 MPH OUTAGAMIE WI TRAINED SPOTTER
LAWRENCE UNIVERSITY CAMPUS
0553 PM TSTM WND GST SHERWOOD 44.17N 88.27W
06/18/2012 E50.00 MPH CALUMET WI AMATEUR RADIO
GARBAGE CANS BLOWING AROUND
0600 PM HAIL 5 E WINCHESTER 44.20N 88.56W
06/18/2012 E2.00 INCH WINNEBAGO WI TRAINED SPOTTER
A FEW 2 INCH, AVERAGE 1/2 TO 1 INCH
0619 PM HEAVY RAIN NEENAH 44.18N 88.44W
06/18/2012 U0.00 INCH WINNEBAGO WI TRAINED SPOTTER
REPORTS OF FLOODING CORNER OF MAPLE AND HOGRETT ROADS.
WATER UP TO BOTTOM OF SUV.
0622 PM HEAVY RAIN APPLETON 44.26N 88.40W
06/18/2012 E1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
0638 PM HAIL NEW HOLSTEIN 43.95N 88.08W
06/18/2012 M0.50 INCH CALUMET WI AMATEUR RADIO
&&
STORM SUMMARY FROM MONDAY JUNE 18,2012 SEVERE WEATHER EVENT
EBThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 5:14 PM CDT | Areal Flood Advisory | GRB | Oneida, Vilas | 3 hr |
| Jun 20, 6:21 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida, Vilas | 54 min |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.